# SDR CA080704003

- Difficulty date: July 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 4,203 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2397 · Communications System Wiring
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 12149
- Condition: Odor
- Location: Row 8 Def
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) LIVE TV SCREENS ON SEATS DEF IN ROW 8 NOT DISPLAYING ANY PICTURE (BUT POWER STILL DELIVERED) AND BURNING ELECTRIC/METAL STRONG ODOR OCCURRING IN VICINITY OF ROW 8. LIVETV SYSTEM TURNED OFF WITH FLIGHT ATTENDANT CONTROL PANEL AND ODOR DISSIPATED WITHIN 10-15 MINUTES. THE IFE SYSTEM WAS DEACTIVATED. MX PLACED THE IFE SYSTEM UNDER MEL. SEB AT ROW 8 RT WAS REPLACED, WIRES AND CONNECTORS INSPECTED AND SYSTEM TESTED SERVICEABLE.
